# SDR SWIA2020042350199

- Difficulty date: March 10, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING INBD FLAP VANE, THERE ARE X3 AREA'S OF CHAFE ALONG LEADING EDGE.  ( FROM BUMPER STOPS ) FLAGGED    (C-CHECK) RO 4/21/2020   REMOVED DAMAGE AND EVALUATED REPAIRS. L/H INBOARD FLAP VANE LEANING EDGE INBOARD CAP, CENTER CAP, AND OUTBOARD CAPS ALL FOUND TO BE OUT OF LIMITS. REPLACED ALL 3 CAPS. REF. CRJ 200 SRM DWG. THE CENTER VANE CAP REPAIR WAS RECORDED ON JOB 2796191 OP 331 CAMP 20732495 AND THE O/B CAP IS ON JOB 2796191 OP 332 CAMP 20732511. ALL STEPS OF  SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR (**RII**) COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
